# SDR 9510231224

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Crossed
- Location: Pneumatic Syst
- Stage of operation: CR
- Nature of condition: J, W
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 1 PNEUMATIC SUPPLY VALVE STUCK OPEN.  DUMPED 6000 LBS OF FUEL AND RETURNED TO SEA.  AIRCRAFT WAS INSPECTED AND SYSTEM WAS MEL'ED.  CANNON PLUGS R5-8012 AND R5-8026 WERE REPOSITIONED.  OPERATIONAL CHECK OK.
